# SDR SIMA2661

- Difficulty date: September 22, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: YD4N
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4255 - DURING TAKEOFF, CREW NOTED THRUST REVERSER 1 FAIL.  TAKEOFF ABORTED AND AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED RELAY K0352.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
